# SDR CA060215002

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 6870032N
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL FILTER, VENDOR NR IS 05228-759280-101.  THERE WAS A PROBLEM WITH ONE OF THE SEAMS IN ONE OF THE ELEMENTS NOT BEING SEALED.  ALL OF THE PTI FILTERS IN STOCK WERE INSPECTED AND FOUND THE SAME DEFECT IN EACH FILTER.  THE FILTERS WERE PURCHASED AND THE VENDOR HAS BEEN NOTIFIED OF THIS DEFECT AND ALL THE FILTERS HAVE BEEN PLACED IN QUARANTINE STORES PENDING RETURN TO THE VENDOR. (TC NR 20060215002)
